# SDR AALA202208183179

- Difficulty date: August 4, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 57,760 hours, 28,859 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET ANCHORAGE FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIB 2 AND RIB 3 . REPAIRED ANCHORAGE FITTING PER RM 57-26-13-300-025.
